Пройдемте на главную
30.03.2005
О библиотеке
Новые поступления
Ресурсы
Пользователю электронной библиотеки
Электронный каталог
Сотрудники
Полезные ссылки

 контакты

 Адрес:
 630090 Новосибирск
 пр. Ак. Коптюга, 4
 Телефон:

 (383-2) 33-35- 89
 E-mail:
  library@math.nsc.ru
 Заведующая
 библиотекой:

 Гуляева  Любовь Геннадьевна
  glg@math.nsc.ru

 архив


Научная Библиотека  
Института математики им. С. Л. Соболева  


новые поступления — 11 января 2005 г.

 книги на русском языке

  • Препр. ИМ СО РАН
    Лаврентьев М. М., Савельев Л. Я., Балакин С. В.
    Матричные операторные уравнения.
    Новосибирск, 2004. 32 с.
    (Препр. / ИМ СО РАН; N 148)

 иностранные книги

  • 518.5 С 69
    Colocviul academic clujean de informatica.
    Proc. of the symposium "Colocviul academic clujean de informatica"... Cluj-Napoca, 2003 june 24th.
    Ed. by M.Frentiu.
    Cluj-Napoca: "Babes-Bolyai" univ., 2003. 192 p.

  • 530.1 F 92
    Fried H. M.
    Green's functions and ordered exponentials.
    Cambridge: Cambridge univ. press, 2002. XI,169 p.

  • 530.1 F 93
    Fritzsch H.
    The curvature of spacetime. Newton, Einstein, a. gravitation.
    Transl. by K. Heusch.
    New York: Columbia univ. press, 1996. X,341 p.

  • 519.1 G 57
    Godunov S. K., Romenskii E. I.
    Elements of continuum mechanics and conservation laws.
    Appendix. Structure of thermodynamically compatible systems.
    Dordrecht et al.: Kluver/Plenum, 2003. 217-256 p.

  • 517.6 G 71
    Gracia-Bondia J. M., Varilly J. C., Figueroa H.
    Elements of noncommutative geometry.
    Boston et al.: Birkhauser, 2001. XVI,685 p.
    (Birkhauser advanced texts)

  • 517.6 H 69
    Hiss G., Lux K.
    Brauer trees of sporadic groups.
    Oxford: Clarendon press, 1989. X,526 p.

  • 517.35 H 75
    Holomorphic spaces.
    Ed. by S. Axler et al.
    Cambridge: Cambridge univ. press, 1998. IX,476 p.
    (Mathematical sciences research institute publications; vol. 33)

  • 517.42 M 54
    Memoirs on differential equations and mathematical physics.
    Tbilisi.
    Vol. 32. - 2004. - 160 p.

  • 530.1 P 29
    Particle production spanning MeV and TeV energies.
    [Proc. of the NATO advances study inst. of particle production spanning MeV a. TeV energies, Nijmegen, the Netherlands, Aug. 1999].
    Ed. by W. Kittel et al.
    Dordrecht et al.: Kluwer, 2000. XXXIV,431 p.
    (NATO ASI series. Series C: Mathematical and physical sciences; vol. 554)

  • Пр 29/135
    A.Razmadze mathematical institute. Georgian Academy of sciences. Proceedings...
    Vol. 135. - 2004. - 155 p.

 диссертации и авторефераты

  • Чибриков Е. С.
    О свободных (конформных) алгебрах Ли.
    Дисс. канд. физ.-мат. наук
    Новосибирск, 2004. 89 c.

  • Ануфриенко С. А.
    Некоторые свойства топологических пространств, обобщающие паракомпактность.
    Автореф. канд. физ.-мат. наук
    Екатеринбург, 2004. 11 c.

  • Камаев Д. А.
    Исследование и разработка методов и программных систем поддержки принятия групповых решений при радикальных авариях.
    Автореф. докт. техн. наук
    М., 2004. 39 c.

  • Кохась К. П.
    Фактор представления типа П1 групп матриц с элементами из поля конечной характеристики.
    Автореф. канд. физ.-мат. наук
    СПб., 2004. 14 c.

  • Расин О. В.
    Полиномиальные алгоритмы распознавания изоморфизма в некоторых классах графов.
    Автореф. канд. физ.-мат. наук
    Екатеринбург, 2005. 11 c.

 иностранные препринты

  • Pr 355/945
    Cencelj M., Repovs D., Skopenkov M.
    A short proof of the twelve points theorem.
    Ljubljana, 2004. 4 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 945)

  • Pr 355/939
    Boben M., Pisanski T., Zitnik A.
    I-graphs and the corresponding configurations.
    Ljubljana, 2004. 17 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 939)

  • Pr 355/938
    Boben M., Pisanski T., Zitnik A., Grunbaum B.
    Small triangle-free configurations of points and lines.
    Ljubljana, 2004. 22 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 938)

  • Pr 355/942
    Bose P., Cabello S., Cheong O., Gudmundsson J.
    Area-preserving approximations of polygonal paths.
    Ljubljana, 2004. 10 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 942)

  • Pr 355/944
    Cavicchioli A., Repovs D., Thickstun T. L.
    Geometric topology of generalized 3-manifolds.
    Ljubljana, 2004. 10 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 944)

  • Pr 355/936
    Cencelj M., Muranov Y. V., Repovs D.
    On splitting problem for manifold pairs with boundaries.
    Ljubljana, 2004. 21 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 936)

  • Pr 355/943
    Garity D., Repovs D., Zeljko M.
    Rigid Cantor sets in IR^3 with simply connected complement.
    Ljubljana, 2004. 12 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 943)

  • Pr 355/934
    Hegenbarth F., Repovs D.
    Applications of controlled surgery in dimension 4 examples.
    Ljubljana, 2004. 10 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 934)

  • Pr 355/935
    Jimenez R., Muranov Y. V., Repovs D.
    Surgery spectral sequence and stratified manifolds.
    Ljubljana, 2004. 33 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 935)

  • Pr 355/937
    Kaiser T., Kral' D., Skrekovski R., Zhu X.
    The circular chromatic index of graphs of high girth.
    Ljubljana, 2004. 20 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 937)

  • Pr 355/940
    Mohar B.
    Bar-magnet polyhedra and NS-orientations of maps.
    Ljubljana, 2004. 12 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 940)

  • Pr 355/932
    Potocnik P., Sajna M.
    Two graphs, double covers over complete graphs, and almost self-complementary graphs.
    Ljubljana, 2004. 21 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 932)

  • Pr 355/946
    Repovs D., Zarichnyi M.
    Topology of manifolds modeled on countable direct limits of menger compacta.
    Ljubljana, 2004. 14 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 946)

  • Pr 355/933
    Spacapan S.
    A complete proof of the nonexistence of regular four-dimensional tilings in the Lee metric.
    Ljubljana, 2004. 40 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 933)

  • Pr 355/941
    Zerovnik J.
    Deriving formulas for the pentomino exclusion problem.
    Ljubljana, 2004. 17 p.
    (Prepr. ser. / Univ. Ljubljana. Inst. Math.; vol. 42, N 941)

 журналы

 математика

International journal of computational fluid dynamics 1996, 6,4; 7,3; 1997, 8,1; 9,1; 1998,10,2; 11,1/2; 2000, 13,2,4; 2001, 15,2,3,4; 2002, 16, 1,4; 2003, 17,1; 2004, 18,1,2,3,4,6,7,8
Journal of applied probability 2004, 41,3
Zentralblatt MATH 2004,1045,1046

 вычислительная техника

Директор информационной службы 2004,11
Мир ПК 2004,12

 физика

прочие

Вестник РАН 2004, 74,12
Вопросы философии 2004,12

  Web-master